# SDR IPXA10563164

- Difficulty date: October 5, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Bs 1420-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  MAIN CABIN FLOORBOARD BS 1420-1540, LBL 45-LBL 60 IS BROKEN     FABRICATED FLOORBOARD REPLACEMENT IAW EO B757-5100-33281 B.
